Bipolar Post 4: Side effects of drugs.

I have been given so many drugs to try, I have lost count. The only three I can take with relatively few side effects are Lithium Carbonate ER (extended release), Seroquel, and Zoloft.
Depakote gave me horrible anxiety, and made half my hair fall out. Tripleptal, same, made half my hair fall out, Wellbutryn made me so anxious, I thought I was literally going to explode. Ability gave me Parkinson’s like symptoms, with shuffling gait, stiff muscles and made me feel about 80 years old. Lamictal put me in a hypomanic phase and finally pushed me into full blown mania and I had to be hospitalized. They found out after initial trials with Lamictal that it is not effective with bipolar 1 (which is what I have), only for the milder bipolar 2 does it work. So a LOT of people who have bipolar 1 went into full blown mania as a result. Oh well, c’est la vie! Saphris gave me blinding migraines. There are more, but I think it is clear how bad the side effects of these meds can be. One of them literally stated that one side effect is sudden death!!! What more can I say!
Side Effect Reference: http://www.cchr.org/quick-facts/psychiatric-drugs-side-effects.html

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s